# SDR SWIA971167

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Engine: Pwa PW118A
- System (JASC): 5270 · Door Warning System
- Part: Bulbs
- Condition: Failed
- Location: Service Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT REMAINS LIT AFTER TAKEOFF.  RETURNED TO FIELD.  MEL 52-70-1.  INSTALLED NEW BULBS IN SERVICE DOOR LIGHT.  LIGHT CHECKS GOOD AT THIS TIME.
